# SDR SWAA2024062104354

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N8884Q
- Make and model: Boeing 737-8
- Aircraft serial: 67966
- Aircraft time: 3,153 hours, 1,717 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: UNKNOWN
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSEWHEEL TIRE VIBRATION ON TAKEOFF FOLLOWED BY LARGE VIBRATION ON ROTATION AND BURNING RUBBER SMELL.<[01] 01 - REMOVED AND REPLACED NLG WHEEL ASSEMBLIES PER [AMM 32-45-21-401-MAX (NOSE LANDING GEAR WHEEL AND TIRE ASSEMBLY - REMOVAL/INSTALLATION - PERMANENT)]
